EconPapers    
Economics at your fingertips  
 

Observability Estimate for the Fractional Order Parabolic Equations on Measurable Sets

Guojie Zheng and M. Montaz Ali

Abstract and Applied Analysis, 2014, vol. 2014, 1-5

Abstract:

We establish an observability estimate for the fractional order parabolic equations evolved in a bounded domain of . The observation region is , where and are measurable subsets of and (0, ), respectively, with positive measure. This inequality is equivalent to the null controllable property for a linear controlled fractional order parabolic equation. The building of this estimate is based on the Lebeau-Robbiano strategy and a delicate result in measure theory provided in Phung and Wang (2013).

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/361904.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/361904.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:361904

DOI: 10.1155/2014/361904

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:361904